# SDR AALA202309068995

- Difficulty date: September 5, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A320*
- Aircraft serial: 3960
- Aircraft time: 48,366 hours, 17,987 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: 671335L
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ARMING LEVER ON DOOR 3L HAS MISSING SCREW / LOOSE. MAINTENANCE INSTALLED MISSING FASTENER AND SECURED ARMING LEVER. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
